Invariance properties for a class of quasipolynomials - CentraleSupélec Access content directly
Journal Articles Automatica Year : 2014
No file

Dates and versions

hal-00935376 , version 1 (23-01-2014)

Identifiers

Cite

Xu-Guang Li, Silviu-Iulian Niculescu, Arben Cela, Hong-Hai Wang, Tiao-Yang Cai. Invariance properties for a class of quasipolynomials. Automatica, 2014, 50 (3), pp.890-895. ⟨10.1016/j.automatica.2013.12.007⟩. ⟨hal-00935376⟩
178 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More